Alert archive / Pennsylvania / Areal Flood Warnings in 2018

Areal Flood Warning 65, NWS Philadelphia/Mount Holly

August 31, 2018Berks County, Pennsylvania

NWS Philadelphia/Mount Holly issued this areal flood warning at Aug 31, 2018, 5:13 PM EDT for Berks County, Pennsylvania. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 31, 2018, 5:13 PM EDT (21:13 UTC)
Expired
Aug 31, 2018, 11:54 PM EDT
In force
7 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

County Berks County, PA

The radar

The State College radar (KCCX), 161 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 9.2 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2018-08-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 425 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2018-08-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
425 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
930 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

009 
WGUS41 KPHI 312113
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
513 PM EDT FRI AUG 31 2018

PAC011-010115-
/O.NEW.KPHI.FA.W.0065.180831T2113Z-180901T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Berks PA-
513 PM EDT FRI AUG 31 2018

The National Weather Service in Mount Holly NJ has issued a

* Flood Warning for...
  Northwestern Berks County in eastern Pennsylvania...

* Until 915 PM EDT.

* At 510 PM EDT, Doppler radar and automated rain gauges indicated 
  that 2 to 4 inches of rain fell with earlier thunderstorms. Local 
  creeks and streams continue to run high across the area, and the 
  Schuylkill continues to rise as well. Residual flooding may 
  continue for another couple of hours. Please continue to heed any 
  remaining road closures.

* Some locations that could experience flooding include...
  Hamburg, Womelsdorf, Shoemakersville, Bernville, Strausstown and
  Centerport.

* A Flash Flood Warning remains for south central portions of Berks 
  County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around...don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Stay away or be swept away. River banks and culverts can become
unstable and unsafe.

&&

LAT...LON 4049 7643 4052 7635 4052 7625 4054 7616
      4056 7614 4056 7609 4058 7605 4057 7602
      4059 7601 4051 7593 4034 7617

$$

Robertson
2 follow-up statements
395 
WGUS41 KPHI 010058
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
858 PM EDT FRI AUG 31 2018

PAC011-010515-
/O.EXT.KPHI.FA.W.0065.000000T0000Z-180901T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Berks PA-
858 PM EDT FRI AUG 31 2018

The National Weather Service in Mount Holly NJ has extended the

* Flood Warning for...
  Northwestern Berks County in eastern Pennsylvania...

* Until 115 AM EDT.

* At 857 PM EDT, Doppler radar and automated rain gauges indicated 
  that 2 to 4 inches of rain fell with earlier thunderstorms. Local 
  creeks and streams continue to run high across the area, and the 
  Schuylkill continues to rise as well. Residual flooding may 
  continue for another couple of hours. Please continue to heed any 
  remaining road closures.

* Some locations that could experience flooding include...
  Hamburg, Womelsdorf, Shoemakersville, Bernville, Strausstown and
  Centerport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around...don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Stay away or be swept away. River banks and culverts can become
unstable and unsafe.

&&

LAT...LON 4049 7643 4052 7635 4052 7625 4054 7616
      4056 7614 4056 7609 4058 7605 4057 7602
      4059 7601 4051 7593 4034 7617

$$

Robertson
799 
WGUS81 KPHI 010354 RRA
FLSPHI

Flood Statement
National Weather Service Mount Holly NJ
1154 PM EDT FRI AUG 31 2018

PAC011-010404-
/O.CAN.KPHI.FA.W.0065.000000T0000Z-180901T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Berks PA-
1154 PM EDT FRI AUG 31 2018

...THE FLOOD WARNING HAS BEEN CANCELLED FOR NORTHWESTERN BERKS
COUNTY...

Flood waters have receded, and are no longer expected to pose a
threat to life or property. Please continue to heed any road
closures.

LAT...LON 4049 7643 4052 7635 4052 7625 4054 7616
      4056 7614 4056 7609 4058 7605 4057 7602
      4059 7601 4051 7593 4034 7617

$$

SFJ

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Aug 31, 3:56 PM EDT, 1 hour 17 minutes earlier.

Area forecast discussion, Aug 31, 3:56 PM EDT, 1 hour 17 minutes before
Area Forecast Discussion...CORRECTED
National Weather Service Mount Holly NJ
356 PM EDT Fri Aug 31 2018

.SYNOPSIS...
A stationary front will remain draped across portions of Delmarva
overnight before washing out Saturday. Meanwhile, high pressure
will slowly build across the area into next week, before
another cold front approaches the area by late-week.
&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Locally very heavy rain should be focused mostly west and south
of Philadelphia through late this afternoon.

An analysis shows a stalled front near Delmarva orientated east to
west. There continues to be greater instability southward across our
area with precipitable water of 2+ inches across the southern half
of the region. The flow remains light through much of the
atmospheric column, however there is a southeasterly low-level jet
present that is migrating northward. There is also veering with
height with lighter winds aloft, helping to provide a zone of
confluent flow mainly in the 925-850 mb layer. This setup is
favoring slow moving convective cells, with even some backbuilding
observed earlier. Locally very heavy rain has occurred, with 2 to
nearly 6 inches reported earlier. This is expected to continue into
the early evening, although the rainfall rates should decrease to
the north and east across the area where the onshore flow influence
is resulting in less instability. A flash flood threat remains,
however it still looks more localized and therefore we continue with
no Flash Flood Watch. The bulk of the guidance indicates that
Delmarva to portions of southeastern Pennsylvania get much of the
heavier rainfall due to surface high pressure wedging down from the
northeast. This surface high should win out more through this
evening with convection weakening or dissipating and eventually
becoming more focused south-southwestward. The airmass is more
stable northeastward across the area, therefore lesser shower
activity is anticipated for the rest of the afternoon.

Once we lose the showers/thunder into early this evening, most of
the night may end up being dry as surface high pressure presses a
little more southwestward. An onshore flow though is maintained and
this will keep lots of clouds in across much of the area, possibly
with even some drizzle. Some hi-res guidance wants to develop some
showers from the southwest later tonight with another short wave,
however this is of lower confidence. We will keep some low PoPs in
overnight. Otherwise, cooler temperatures given the onshore flow but
much of the area still experiencing dew points high enough to allow
it to feel muggy. Definitely cooler than recent days however, with
the lowest dew points across the northern areas. Adjusted the hourly
temperature, dew point and wind grids based on the 19z observations
then blended in the LAMP guidance for the remainder of the
afternoon.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
A similar pattern on Saturday with high pressure gradually
shifting off the coast of New England, however it is wedged
southwestward into the Mid-Atlantic. As we look aloft, a ridge
remains in place with our area remaining on the northern periphery
of it. There continues to be some short wave energy embedded
within the flow around this ridge, while a surface front remains
draped across the Delmarva region. This will continue to result in
an onshore flow, however the more focused lift looks to be
lacking overall. As a result, a few showers are possible across
the area at times (maybe a thunderstorm in parts of Delmarva),
however it does not appear to be all that organized. As a result
we kept PoPs on the low side through the day.

The day may start with some drizzle in spots, otherwise despite the
onshore flow some mixing may erode the lower clouds some from south
to north during the day. This would result in some sunshine
especially across the southern areas. Overall though, temperatures
on the cooler side.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
Overview: An upper-level ridge will remain stationed over the mid-
Atlantic through much of the week, but it will not be enough to
diminish the rain and thunderstorm threat, which will tend to
occur each afternoon, following the diurnal pattern. Above
normal highs are likely during the early and middle part of
next week.

The surface high north of the stationary front will move off to the
northeast into Sunday as the front gradually washes out. Chances for
rain persist though, especially for areas along and west of the
Delaware River. Highs will warm a little from Saturday as above
normal temperatures make a comeback; most places should top out
in the mid 80s. Monday may not be all that bad in terms of
rain, featuring highs in the mid to upper 80s, though the heat
index will likely approach the upper 90s for the urban corridor.

Little change through the middle part of the week with the ridge
sitting directly overhead, preventing any significant pattern
change. Similar weather, including chances for rain and
thunderstorms, especially during the afternoon on each day.
Highs will approach the upper 80s to near 90 through Thursday,
with low 80s in the Poconos. The humidity will persist, however,
with dew points remaining above 70F. The ridge will slowly
migrate west and flatten out as the week progresses. By Friday,
the ridge axis should shift closer to the Mississippi River
Valley, as a cold front begins to push southward across the
Saint Lawrence and Great Lakes Region. This will usher in a
return to a more zonal flow pattern for our area. Highs will be
a little cooler Friday as the front approaches with mid 80s for
most of the area and mid 70s to the north.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Rest of this afternoon...MVFR ceilings overall. Some showers and a
thunderstorm will produce locally MVFR/IFR conditions especially
visibility. A TEMPO group was used to cover this, however left out
thunder given low coverage. Easterly winds 8-12 knots.

Tonight...MVFR ceilings, which may lower to IFR at times overnight.
Lower confidence regarding ceilings heights. Easterly winds mainly
less than 10 knots.

Saturday...MVFR ceilings should improve to low-end VFR. A few
showers are possible. East to southeast winds near 10 knots.

Outlook...
Saturday night/Sunday...Onshore flow will bring some lower CIGS
especially during the overnight periods. Scattered showers and a
few tstms Sunday afternoon/evening.

Monday through Wednesday...Mostly VFR with sct afternoon or
evening showers/tstms.

&&

.MARINE...
Small Craft Advisory remains in effect, except for Delaware Bay.

Easterly winds will gust up to 25 knots at times especially the New
Jersey waters, with seas in the 4-6 feet range. The winds are
expected to diminish some through tonight into Saturday, however a
continued onshore wind will keep the seas elevated longer. For
Delaware Bay, the winds look to remain light enough therefore the
advisory for the lower portion has been cancelled.

Outlook...
Saturday night through Wednesday...Overall, sub-SCA conditions
are expected for the weekend and into next week. Small chcs for
afternoon/early evening showers and tstms each day.

Rip Currents...
A moderate risk for the development of dangerous rip currents
continues through tonight for the New Jersey and Delaware beaches,
due to gusty easterly winds and rough surf.

For Saturday, while the winds are forecast to not be as strong and
the waves should subside some, there will be a continued onshore
component. As a result, conditions may remain rough enough to result
in another moderate risk of rip currents.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 6 AM EDT Saturday for ANZ450>455.

&&

Synopsis...Davis
Near Term...Gorse
Short Term...Gorse
Long Term...Davis/Miketta
Aviation...Gorse/Miketta
Marine...Gorse
Hazardous weather outlook, Aug 31, 3:52 PM EDT, 1 hour 21 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
352 PM EDT Fri Aug 31 2018

NJZ001-007>010-012-PAZ054-055-061-062-012000-
Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Carbon-Monroe-
Lehigh-Northampton-
352 PM EDT Fri Aug 31 2018

This Hazardous Weather Outlook is for northern New Jersey,
northwest New Jersey, east central Pennsylvania and northeast
Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Some showers and thunderstorms this afternoon and evening will be
capable of very heavy downpours leading to localized flooding
especially in poor drainage areas.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ001>003-MDZ008-012-015-019-020-NJZ013-015>023-027-PAZ060-070-071-
101>106-012000-
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-Western Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Southeastern Burlington-Berks-Delaware-Philadelphia-Western Chester-
Eastern Chester-Western Montgomery-Eastern Montgomery-Upper Bucks-
Lower Bucks-
352 PM EDT Fri Aug 31 2018

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, southern New Jersey, east central Pennsylvania and
southeast Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Some showers and thunderstorms this afternoon and evening will be
capable of very heavy downpours leading to localized flooding
especially in poor drainage areas.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ004-NJZ014-024>026-012000-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
352 PM EDT Fri Aug 31 2018

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.

.DAY ONE...This Afternoon and Tonight.

There is a moderate risk for the formation of dangerous rip currents
along the New Jersey shore and the Delaware Beaches through this
evening.

Some showers and thunderstorms this afternoon and evening will be
capable of very heavy downpours leading to localized flooding
especially in poor drainage areas.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ450>455-012000-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
352 PM EDT Fri Aug 31 2018

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-012000-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
352 PM EDT Fri Aug 31 2018

This Hazardous Weather Outlook is for Delaware Bay Waters.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Special weather statement, Aug 31, 4:27 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
427 PM EDT FRI AUG 31 2018

DEZ003-004-312045-
Inland Sussex-Delaware Beaches-
427 PM EDT FRI AUG 31 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL SUSSEX
COUNTY...

At 426 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Milton to near Laurel. Movement was
southeast at 5 mph.

Winds up to 45 mph and pea size hail are possible with these storms.

Locations impacted include...
Georgetown, Seaford, Millsboro, Laurel, Lewes, Milton, Delmar,
Ellendale, Henlopen Acres, Cape Henlopen State Park, Sycamore, Blades
and Bethel.

Torrential rainfall is occurring with these storms, and may cause
additional flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is also occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3846 7566 3862 7568 3890 7529 3879 7516
      3879 7515 3878 7512 3879 7509 3880 7510
      3880 7509 3873 7508 3845 7554
TIME...MOT...LOC 2026Z 300DEG 5KT 3880 7525 3859 7559

JRK
Local storm report, Aug 31, 4:28 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
428 PM EDT FRI AUG 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 PM     TSTM WND DMG     2 S VIOLA               39.01N  75.57W
08/31/2018                   KENT               DE   911 CALL CENTER

            TREE FELL ON A HOUSE IN FELTON, DE. NUMEROUS TREES DOWN
            THROUGHOUT THE AREA. TIME ESTIMATED BY RADAR.

&&

EVENT NUMBER PHI1801465

DAVIS
Local storm report, Aug 31, 4:41 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
441 PM EDT FRI AUG 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     FLASH FLOOD      MILFORD                 38.91N  75.43W
08/31/2018                   SUSSEX             DE   911 CALL CENTER

            SEVERAL ROADWAYS AND INTERSECTIONS WERE CLOSED DUE TO
            FLOODING.

&&

EVENT NUMBER PHI1801466

DAVIS
Special weather statement, Aug 31, 4:42 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
442 PM EDT FRI AUG 31 2018

DEZ003-004-312115-
Inland Sussex-Delaware Beaches-
442 PM EDT FRI AUG 31 2018

...A STRONG THUNDERSTORM WILL AFFECT EASTERN SUSSEX COUNTY...

At 442 PM EDT, a strong thunderstorm was located near Milton, or 9
miles northeast of Georgetown, moving southeast at 5 mph.

Winds up to 45 mph and pea size hail are possible with this storm.

This storm will be near...
  Lewes around 445 PM EDT.
  Henlopen Acres around 515 PM EDT.

Other locations impacted by this storm include Long Neck and Dewey
Beach.

Torrential rainfall is occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is also occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3860 7541 3869 7549 3879 7540 3886 7525
      3879 7516 3879 7508 3867 7507 3869 7508
      3869 7514 3864 7513 3862 7508 3866 7507
      3859 7506 3862 7515 3859 7511 3860 7520
      3856 7524
TIME...MOT...LOC 2042Z 323DEG 5KT 3877 7525

JRK
Local storm report, Aug 31, 4:54 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
454 PM EDT FRI AUG 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0444 PM     HEAVY RAIN       5 SE SLAUGHTER BEACH    38.86N  75.25W
08/31/2018  M6.88 INCH       SUSSEX             DE   MESONET

            AROUND 6 INCHES OF THIS RAINFALL OCCURRED IN 3-HR
            PERIOD ENDING AT 424 PM.

&&

EVENT NUMBER PHI1801467

JRK
Local storm report, Aug 31, 5:02 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
502 PM EDT FRI AUG 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     FLASH FLOOD      1 SE DOVER SPEEDWAY     39.17N  75.52W
08/31/2018                   KENT               DE   SOCIAL MEDIA

            VIDEO SHOWS 1-2 FEET OF WATER RUNNING DOWN US 13/ NORTH
            DUNPORT HIGHWAY BETWEEN LAKEVIEW DRIVE AND WHITE OAK
            ROAD.

&&

EVENT NUMBER PHI1801468

DAVIS

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 31, 6:52 AM EDTAreal Flood AdvisoryPHIPhiladelphia4 hr
Aug 31, 7:55 AM EDTAreal Flood AdvisoryPHIDelaware3 hr
Aug 31, 10:09 AM EDTFlash Flood WarningPHIBerks7 hr
Aug 31, 10:14 AM EDTAreal Flood AdvisoryPHIChester3 hr
Aug 31, 1:22 PM EDTAreal Flood AdvisoryPHIBerks, Carbon, Lehigh, Monroe, Northampton4 hr
Aug 31, 1:54 PM EDTAreal Flood AdvisoryPHIBerks, Chester, Lehigh, Montgomery4 hr
Aug 31, 3:59 PM EDTFlash Flood WarningPHIBerks, Chester4 hr

Nearby

Areal Flood Warnings in Pennsylvania, 2018Every areal flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.